# SDR DALA2021092005592

- Difficulty date: September 15, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 65,600 hours, 21,882 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5801 WALK AROUND FOUND CORROSION ON METAL PLATE AROUND LAV SVC DOOR. CORRECTIVE ACTION: REMOVED CARGO PANEL ACCESS TO FWD WASTE TANK PER B757 AMM 20-50. CLEANED PAINT ON LAV SVC DOOR METAL PLATE TO INSPECT CORROSION PER B757 AMM 20-10. PERFORMED HFEC AND UT OF BLENDED AREAS PER ER/A 59356-14 REV 0 REMOVED AFT LAV SVC PANEL AND PAN PER B757 SRM 53-60. PERFORMED REPAIR OF STRINGER , PAN, INTERCOSTAL AND SKIN IAW ERA 593536-14 REV ORIG ENGINEERING APPROVED PER PS 900-5-1 NO 04. INSTALLED DUMP VALVE PLUMBING IAW B757 AMM 38-31. OPS AND LEAK CHECK GOOD. (7329586)
